Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 60, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 3, 2023, 5:14 PM MDT for Pueblo County, Colorado. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2023, 5:14 PM MDT (23:14 UTC)
- Expired
- Aug 3, 2023, 7:24 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 5:44 PM MDT | RAIN 2.16 | 1 Sse Pueblo West, CO | Rain fell within 55 minutes. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.2 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985
WGUS55 KPUB 032314
FFWPUB
COC101-040215-
/O.NEW.KPUB.FF.W.0060.230803T2314Z-230804T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
514 PM MDT Thu Aug 3 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northwestern Pueblo County in southeastern Colorado...
* Until 815 PM MDT.
* At 514 PM MDT, Trained weather spotters reported thunderstorms
producing heavy rain in Pueblo West. Between 1.5 and 2 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in
30 minutes. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Northern Pueblo, Pueblo West and Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3838 10483 3836 10461 3836 10460 3826 10462
3824 10486
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 30 MINUTES
$$
EP3 follow-up statements
434
WGUS75 KPUB 032351
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
551 PM MDT Thu Aug 3 2023
COC101-040215-
/O.CON.KPUB.FF.W.0060.000000T0000Z-230804T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
551 PM MDT Thu Aug 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR NORTHWESTERN PUEBLO COUNTY...
At 551 PM MDT, trained weather spotters reported thunderstorms
producing heavy rain in Pueblo West. Between 1.5 and 2.5 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 30
minutes. Additional rainfall amounts of 0.5 to 1 inch are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported several low water crossings
were flooded in Pueblo West.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Northern Pueblo, Pueblo West and Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3838 10483 3836 10461 3836 10460 3826 10462
3824 10486
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 30 MINUTES
$$
EP245
WGUS75 KPUB 040035
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
635 PM MDT Thu Aug 3 2023
COC101-040215-
/O.CON.KPUB.FF.W.0060.000000T0000Z-230804T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
635 PM MDT Thu Aug 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR NORTHWESTERN PUEBLO COUNTY...
At 635 PM MDT, Trained weather spotters reported heavy rainfall has
ended in Pueblo West. Between 1.5 and 3 inches of rain have fallen,
and Flash flooding will persist as run-off from earlier heavy
rainfall continues.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Northern Pueblo, Pueblo West and Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3838 10483 3836 10461 3836 10460 3826 10462
3824 10486
FLASH FLOOD...OBSERVED
$$
EP030
WGUS75 KPUB 040124
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
724 PM MDT Thu Aug 3 2023
COC101-040134-
/O.CAN.KPUB.FF.W.0060.000000T0000Z-230804T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
724 PM MDT Thu Aug 3 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN PUEBLO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3838 10483 3836 10461 3836 10460 3826 10462
3824 10486
$$
EPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:09 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 3, 3:09 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 309 PM MDT Thu Aug 3 2023 .SHORT TERM...(This evening through Friday) Issued at 303 PM MDT Thu Aug 3 2023 Key Messages: 1) MCS is expected over Kiowa, Bent, and Prowers Counties. Under the MCS - 2+ inch hail, 80 mph winds, and an isolated tornado are all possible. 2) Calm day expected tomorrow. Meteorological Discussion: Thunderstorms, as of now, are having trouble developing (perhaps too dry in the mid-levels or later trough passage), so the timing has been pushed back a little bit. As storms develop off of the topography and over the I-25 corridor, the main risk will be gusty winds up to 60 mph. Soundings and mesoanalysis show that there is still around 1000 J/kg of CAPE over the I-25 corridor, so isolated 1 inch hail is still possible. As storms move east, we are still expecting an MCS to form, but the question is how far south it will develop. The majority of the data does suggest that it will develop to the north of Pueblo's CWA, then clip Kiowa and possibly Bent and Prowers Counties as it propagates to the east. There is guidance that does have it developing all the way down to Baca County, but that seems to be an outlier. The environment out east is impressive. There is around 2000 J/kg of CAPE, as analyzed by SPC Mesoanalysis, and around 20-35kts of 0-6km bulk shear. Overall, once the MCS forms, 2+ inch hail, 60-80mph wind gusts, and tornado are possible. Again, we think it will primarily be only over Kiowa, Bent, and Prowers Counties. By around 11pm, the storms should be in Kansas. Tomorrow looks to be a down day for thunderstorms. Model soundings all agree that a fairly hearty cap will be in place over the region, however, I do have concerns that if the precipitation distribution from convection tonight doesn't happen, or is less coverage than we expect, then the cooling of having saturated soils may inhibit the formation of the cap. Right now I am going with limited coverage of storms, however. There may be an isolated storm or two over the Palmer Divide, where there is less CIN, but as they travel east, they should dissipate quickly. Low temperatures tonight will be in the 60s over the plains and the 40s over the mountain valleys. The high temperatures tomorrow will be in the low to mid 90s over the plains and the mid to upper 80s over the mountain valleys. .LONG TERM...(Friday night through Thursday) Issued at 303 PM MDT Thu Aug 3 2023 Key Messages: 1) Cold frontal passage on Saturday could bring strong to severe storms to our plains, along with a nice cool down as we head into the beginning of next week 2) Critical fire weather conditions are expected for the high country through much of the extended, beginning on Saturday for the San Luis Valley. Saturday.. Mostly zonal flow aloft prevails by Saturday, with an upper-low passing to our northeast throughout the weekend. This low sends a cold front south sometime on Saturday. Models are beginning to converge on the idea that this front could come through right around max heating, which would mean an increased chance for strong to severe thunderstorm development, especially for areas east of the I- 25 corridor. For the high country, increased westerly flow begins to usher in a drying trend that looks to persist well into next week. Westerly winds gusting up to 35 mph will combine with relative humidity values in the low teens to create several hours of critical fire weather conditions for much of the high country. For this reason, a Fire Weather Watch has been hoisted for Saturday afternoon and Saturday evening for the San Luis Valley, where fuels have reached critical thresholds. Portions of the San Juans and the La Garitas will also see spotty critical meteorological fire weather conditions, but fuels have not yet been deemed critical by partners in those locations so therefore no highlights at this time. Depending on timing of the frontal boundary, daytime high temperatures are expected to be near normal for both our plains and for the high country. Sunday.. Northwest flow aloft sets in behind the departing northern plains low by Sunday, which should keep temperatures at least a few degrees below normal for afternoon highs. Model guidance is still showing a bit of a spread for temperatures, so have stuck with NBM solutions for now, which show highs of about 5 to 8 degrees below normal for most locations. For the most part, cooler temperatures and a more stable environment should result in less thunderstorm activity on Sunday, though cant rule out a few weaker storms and precip given potential upslope flow and available moisture across our mountain adjacent plains that day. Monday Onwards.. We remain in northwesterly flow aloft through the first half of next week, with daily chances for showers and thunderstorms on our plains and persistent dryness expected for the high country. This will mean near normal temperatures through this period, along with continued chances for critical fire weather conditions for our mountain zones. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 303 PM MDT Thu Aug 3 2023 Some lower clouds are possible over KCOS and KPUB during the overnight hours tonight, otherwise dry and VFR conditions are expected over KALS, KCOS, and KPUB throughout the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday morning through Saturday evening for COZ224. && SHORT TERM...SKELLY LONG TERM...EHR AVIATION...SKELLY
Hazardous weather outlook, Aug 3, 11:55 AM MDT, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Thu Aug 3 2023 COZ058>089-093>099-041800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Thu Aug 3 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop over the mountains shortly before noon, then spread into the southeast plains during the afternoon and evening. Thunderstorms over the mountains will be capable of producing lightning, brief heavy rainfall, and gusty winds up to 45 mph. As storms move into the southeast plains, a few will become strong to severe between 2 PM and 10 PM, with hail up to 2 inches in diameter, and wind gusts up to 70 mph possible. The greatest risk for large hail and damaging winds will be across Kiowa, Bent and Prowers counties late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Friday and onwards, scattered rain showers and thunderstorms will continue, though primarily over the eastern plains. There is potential for strong to severe storms each day, but uncertainty remains at this time for primary hazards and areas of greatest concern. Critical fire weather conditions will start to increase across areas west of I25 starting Friday and continuing into next week as conditions dry out and winds start to increase. The greatest area of concern at this time is the San Luis Valley, where conditions will be driest and windiest, and where fire weather highlights may be needed in the coming days. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. SKELLY/EHR
In the hours before
Special weather statement, Aug 3, 4:24 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Thu Aug 3 2023
COZ083-086-032300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
424 PM MDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of southeastern Fremont
and northwestern Pueblo Counties through 500 PM MDT...
At 424 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Penrose, or 14 miles northeast of Junkins Burn Scar,
moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southwestern Pueblo, Pueblo West, Pueblo Reservoir and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3823 10504 3840 10507 3849 10468 3821 10463
TIME...MOT...LOC 2224Z 267DEG 25KT 3830 10497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Aug 3, 4:27 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
427 PM MDT Thu Aug 3 2023
COZ083-086-032300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
427 PM MDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of southeastern Fremont
and northwestern Pueblo Counties through 500 PM MDT...
At 427 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Penrose, or 13 miles northeast of Junkins Burn Scar,
moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo West, Pueblo Reservoir and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near the Pueblo Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3823 10503 3835 10502 3839 10470 3819 10472
TIME...MOT...LOC 2227Z 275DEG 20KT 3829 10496
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, Aug 3, 4:51 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 451 PM MDT Thu Aug 3 2023 COZ084-085-032315- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 451 PM MDT Thu Aug 3 2023 ...A strong thunderstorm will impact portions of central El Paso County through 515 PM MDT... At 451 PM MDT, Doppler radar was tracking a strong thunderstorm over Schriever Space Force Base, or 13 miles east of Colorado Springs, moving east at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Eastern Colorado Springs, Schriever Space Force Base and Ellicott. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3880 10467 3887 10462 3886 10432 3865 10443 TIME...MOT...LOC 2251Z 283DEG 12KT 3881 10457 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH PS
Special weather statement, Aug 3, 5:00 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Thu Aug 3 2023
COZ086-089-093-032330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
500 PM MDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of northwestern Otero,
south central Crowley and southeastern Pueblo Counties through 530 PM
MDT...
At 500 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fowler, or 27 miles west of La Junta, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fowler and Manzanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3805 10413 3813 10406 3817 10377 3800 10382
TIME...MOT...LOC 2300Z 275DEG 10KT 3808 10404
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Aug 3, 5:08 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Thu Aug 3 2023
COZ079-086-040000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
508 PM MDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of central Pueblo
County through 600 PM MDT...
At 508 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Pueblo Airport, Pueblo Reservoir, Salt Creek, Blende,
Avondale, Pueblo West, Pueblo Depot, Rye and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3825 10486 3837 10475 3836 10425 3812 10431
3792 10457 3790 10495
TIME...MOT...LOC 2308Z 282DEG 16KT 3829 10468
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSLocal storm report, Aug 3, 5:14 PM MDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
514 PM MDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Tstm Wnd Gst 5 NE Blende 38.29N 104.50W
08/03/2023 M60 MPH Pueblo CO ASOS
Measured shortly after a 58 mph gust at the
same station.
&&
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:09 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Aug 2, 6:32 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| Aug 2, 6:38 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Aug 2, 6:42 PM MDT | Special Weather Statement | PUB | Teller | 63 min |
| Aug 2, 7:00 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Aug 2, 7:21 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 2, 7:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 35 min |
| Aug 2, 7:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Aug 2, 8:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Aug 2, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso | 65 min |
| Aug 2, 9:01 PM MDT | Special Weather Statement | PUB | Crowley | 59 min |
| Aug 3, 1:32 AM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Aug 3, 2:40 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Aug 3, 3:12 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 24 hr |
| Aug 3, 3:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 3, 3:38 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 3, 3:43 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Aug 3, 3:45 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Aug 3, 3:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Aug 3, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Aug 3, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 3, 4:24 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Aug 3, 4:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 3, 4:36 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 39 min |
| Aug 3, 4:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 3, 5:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Aug 3, 5:08 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Aug 3, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Aug 3, 5:16 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Aug 3, 5:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 39 min |
| Aug 3, 5:55 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.